Alert archive / Louisiana / Tornado Warnings in 2020
Tornado Warning 18, NWS Lake Charles, LA
NWS Lake Charles, LA issued this tornado warning at May 8, 2020, 2:40 PM CDT for Beauregard Parish, Calcasieu Parish, Louisiana. It was in force for 13 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2020, 2:40 PM CDT (19:40 UTC)
- Expired
- May 8, 2020, 2:53 PM CDT
- In force
- 13 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Beauregard Parish, LA, Calcasieu Parish, LA
The radar
The Lake Charles radar (KLCH), 38 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 2:40 PM CDT | TSTM WND DMG | 4 Ene De Quincy, LA | REPORT OF DAMAGE TO A METAL ROOF ON A HOME ALONG COOPER ROAD. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 1:36 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 7.7 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 590 J/kg
- Mixed-layer CIN
- -306 J/kg
- Mixed-layer LCL
- 754 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 410 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
186
WFUS54 KLCH 081940
TORLCH
LAC011-019-082015-
/O.NEW.KLCH.TO.W.0018.200508T1940Z-200508T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lake Charles LA
240 PM CDT Fri May 8 2020
The National Weather Service in Lake Charles has issued a
* Tornado Warning for...
South central Beauregard Parish in southwestern Louisiana...
North central Calcasieu Parish in southwestern Louisiana...
* Until 315 PM CDT.
* At 240 PM CDT, a severe thunderstorm capable of producing a tornado
was located near De Quincy, moving east at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
south central Beauregard and north central Calcasieu Parishes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3045 9344 3050 9340 3050 9320 3035 9326
TIME...MOT...LOC 1940Z 289DEG 20KT 3048 9338
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
K. Kuyper1 follow-up statement
878
WWUS54 KLCH 081953
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
253 PM CDT Fri May 8 2020
LAC011-019-082003-
/O.CAN.KLCH.TO.W.0018.000000T0000Z-200508T2015Z/
Beauregard LA-Calcasieu LA-
253 PM CDT Fri May 8 2020
...THE TORNADO WARNING FOR SOUTH CENTRAL BEAUREGARD AND NORTH CENTRAL
CALCASIEU PARISHES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
southwestern Louisiana.
LAT...LON 3045 9344 3050 9340 3050 9320 3035 9326
TIME...MOT...LOC 1950Z 289DEG 20KT 3046 9330
$$
K. KuyperWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at May 8, 1:41 PM CDT, 59 minutes earlier.
Area forecast discussion, May 8, 1:41 PM CDT, 59 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
141 PM CDT Fri May 8 2020
.UPDATE...A severe thunderstorm watch has been issued for a
portion of the area through 1Z. The main threat will remain
strong gusty winds, however an isolated tornado can not be ruled
out... and there is currently a tornado warning out for were the
line bisects an outflow boundary.
The rest of the forecast will be sent shortly.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 51 70 48 76 / 10 0 0 0
LCH 57 72 53 79 / 50 0 0 0
LFT 56 72 54 79 / 60 0 10 0
BPT 59 73 56 79 / 30 0 10 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Advisory from 7 PM this evening to 1 PM CDT Saturday
for GMZ450-452-455-470-472-475.
Small Craft Exercise Caution until 7 PM CDT this evening for
GMZ450-452-455-470-472-475.
Small Craft Exercise Caution from 7 PM CDT this evening through
Saturday afternoon for GMZ430-432-435.
&&
PUBLIC...05Hazardous weather outlook, May 8, 2:10 PM CDT, 30 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 210 PM CDT Fri May 8 2020 LAZ030>033-041>045-052>055-073-074-TXZ216-260-262-091915- Beauregard-Allen-Evangeline-St. Landry-Calcasieu-Jefferson Davis- Acadia-Lafayette-Upper St. Martin-Vermilion-Iberia-St. Mary- Lower St. Martin-West Cameron-East Cameron-Orange-Northern Newton- Southern Newton- 210 PM CDT Fri May 8 2020 ...SEVERE THUNDERSTORM WATCH 175 IN EFFECT UNTIL 8 PM CDT THIS EVENING... This Hazardous Weather Outlook is for central Louisiana, south central Louisiana, southwest Louisiana and southeast Texas. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. A line of strong to severe storms will move through the area this afternoon. Heavy rain, intense lightning, hail, high winds, and an isolated tornado can not be ruled out inside the watch area. Rain chances will decrease tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Gusty north winds are expected Saturday. The next round of thunderstorms may not occur until late next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ027>029-TXZ180-201-215-259-261-091915- Vernon-Rapides-Avoyelles-Tyler-Hardin-Jefferson-Northern Jasper- Southern Jasper- 210 PM CDT Fri May 8 2020 This Hazardous Weather Outlook is for central Louisiana, west central Louisiana and southeast Texas. .DAY ONE...This afternoon and tonight. Showers and thunderstorms will be possible this afternoon, however rain chances will decrease this evening. Strong gusty winds, heavy rain, intense lightning will be possible with he strongest storms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Gusty north winds are expected Saturday. The next round of thunderstorms may not occur until late next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ450-452-455-470-472-475-091915- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 210 PM CDT Fri May 8 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 PM CDT SATURDAY... This Hazardous Weather Outlook is for the Gulf of Mexico. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Thunderstorms will move into the coastal waters late this afternoon with a cold front. A cold front will move through the coastal waters this evening with strong offshore winds expected into Saturday. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High pressure will build over the coastal waters this weekend with winds decreasing into Sunday. Small Craft Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. GMZ432-435-091915- Calcasieu Lake-Vermilion Bay- 210 PM CDT Fri May 8 2020 ...SEVERE THUNDERSTORM WATCH 175 IN EFFECT UNTIL 8 PM CDT THIS EVENING... This Hazardous Weather Outlook is for the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...This afternoon and tonight. Thunderstorms will move into the coastal waters late this afternoon with a cold front. A cold front will move through the coastal waters this evening with strong offshore winds expected into Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. High pressure will build over the coastal waters this weekend with winds decreasing into Sunday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. GMZ430-091915- Sabine Lake- 210 PM CDT Fri May 8 2020 This Hazardous Weather Outlook is for the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...This afternoon and tonight. Thunderstorms will move into the coastal waters late this afternoon with a cold front. A cold front will move through the coastal waters this evening with strong offshore winds expected into Saturday. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. High pressure will build over the coastal waters this weekend with winds decreasing into Sunday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, May 8, 11:57 AM CDT, 2 hours 43 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1157 AM CDT Fri May 8 2020
LAZ027>029-081815-
Avoyelles LA-Vernon LA-Rapides LA-
1157 AM CDT Fri May 8 2020
...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES...NORTHWESTERN AVOYELLES
AND VERNON PARISHES UNTIL 115 PM CDT...
At 1156 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Walters to near Hutton to 9 miles
northwest of Toledo Bend Dam. Movement was east at 30 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Alexandria, Pineville, Leesville, Marksville, Rosepine, Glenmora,
Boyce, Anacoco, Hineston, Fort Polk, Alexandria International
Airport, Slagle, Effie, Pitkin, Ball, New Llano, Lecompte, Hornbeck,
Tioga and Hutton.
LAT...LON 3147 9271 3145 9271 3139 9265 3148 9219
3133 9208 3132 9200 3122 9199 3123 9192
3130 9191 3125 9182 3090 9260 3088 9357
3093 9353 3101 9357 3103 9351 3109 9356
3124 9356 3135 9340 3135 9295 3149 9270
TIME...MOT...LOC 1656Z 286DEG 27KT 3150 9204 3137 9301 3128 9367
LandreneauSpecial weather statement, May 8, 12:21 PM CDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1221 PM CDT Fri May 8 2020
TXZ180-259-260-081830-
Northern Newton TX-Northern Jasper TX-Tyler TX-
1221 PM CDT Fri May 8 2020
...SIGNIFICANT WEATHER ADVISORY FOR TYLER...NORTHERN NEWTON AND
NORTHERN JASPER COUNTIES UNTIL 130 PM CDT...
At 1220 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles north of Chester to 7 miles northwest
of Toledo Bend Dam. Movement was southeast at 30 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Jasper, Woodville, Newton, Colmesneil, Chester, Rockland, Warren,
Town Bluff, Toledo Bend Dam, Ebenezer, Burkeville, Browndell,
Mayflower, Spurger, Harrisburg, Stringtown, Farrsville, Magnolia
Springs, Mt. Union and Jamestown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3102 9465 3106 9456 3103 9447 3111 9406
3116 9391 3118 9353 3115 9355 3111 9354
3109 9356 3107 9353 3103 9351 3100 9358
3097 9357 3096 9353 3093 9353 3088 9357
3083 9355 3078 9358 3058 9456 3099 9466
TIME...MOT...LOC 1720Z 310DEG 28KT 3104 9456 3126 9364
LandreneauSpecial weather statement, May 8, 1:25 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
125 PM CDT Fri May 8 2020
LAZ027>029-081945-
Avoyelles LA-Vernon LA-Rapides LA-
125 PM CDT Fri May 8 2020
...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES...AVOYELLES AND EASTERN
VERNON PARISHES UNTIL 245 PM CDT...
At 124 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lettsworth to near Fullerton. Movement was
east at 90 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Alexandria, Pineville, Marksville, Bunkie, Simmesport, Glenmora,
Boyce, Moreauville, Cheneyville, Hineston, Lena, Bordelonville, Fort
Polk, Alexandria International Airport, Slagle, Effie, Pitkin, Ball,
Cottonport and Mansura.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3139 9266 3147 9216 3133 9208 3132 9200
3122 9199 3123 9192 3128 9195 3130 9191
3119 9168 3105 9172 3097 9181 3085 9182
3085 9224 3096 9228 3100 9238 3089 9251
3088 9323 3137 9323 3135 9295 3152 9272
TIME...MOT...LOC 1824Z 287DEG 78KT 3100 9167 3104 9292
LandreneauSpecial weather statement, May 8, 1:36 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
136 PM CDT Fri May 8 2020
LAZ027-030-TXZ180-201-259>262-081945-
Beauregard LA-Vernon LA-Hardin TX-Southern Newton TX-
Northern Newton TX-Northern Jasper TX-Southern Jasper TX-Tyler TX-
136 PM CDT Fri May 8 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BEAUREGARD AND
SOUTHWESTERN VERNON PARISHES...SOUTHEASTERN TYLER...CENTRAL NEWTON...
NORTHEASTERN HARDIN AND SOUTHEASTERN JASPER COUNTIES UNTIL 245 PM
CDT...
At 136 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rosepine to 6 miles south of Newton to
near Warren. Movement was southeast at 30 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations impacted include...
De Ridder, Leesville, Woodville, Newton, Kirbyville, Rosepine,
Merryville, Singer, Warren, Town Bluff, Call, Fred, Fields, Bon Weir,
Burkeville, Fort Polk, New Llano, Trout Creek, Bivens and Spurger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
southwestern Louisiana...and southeastern Texas.
LAT...LON 3051 9324 3042 9441 3079 9446 3090 9389
3123 9323
TIME...MOT...LOC 1836Z 301DEG 27KT 3097 9323 3076 9379 3066 9444
LandreneauLocal storm report, May 8, 2:12 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
212 PM CDT FRI MAY 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 PM HAIL 1 WNW FORT POLK 31.05N 93.23W
05/08/2020 E1.00 INCH VERNON LA PUBLIC
PUBLIC REPORT AND PICTURE OF HAIL ESTIMATED NEAR QUARTER
SIZE AT FORT POLK.
&&
SWARTHENLocal storm report, May 8, 2:27 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
227 PM CDT FRI MAY 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL 1 NNW ELIZABETH 30.88N 92.80W
05/08/2020 E1.00 INCH ALLEN LA PUBLIC
PUBLIC REPORT OF QUARTER SIZED HAIL IN ELIZABETH.
&&
SWARTHENThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 10:09 PM CDT | Wind Advisory | LCH | Cameron | 11 hr |
| May 8, 9:23 AM CDT | Wind Advisory | LCH | Cameron | 97 min |
| May 8, 9:44 AM CDT | Special Weather Statement | LCH | Rapides | 46 min |
| May 8, 10:29 AM CDT | Special Weather Statement | LCH | Avoyelles, Rapides | 76 min |
| May 8, 11:57 AM CDT | Special Weather Statement | LCH | Rapides, Vernon | 78 min |
| May 8, 1:04 PM CDT | Severe Thunderstorm Warning | LCH | Vernon | 56 min |
| May 8, 1:25 PM CDT | Special Weather Statement | LCH | Avoyelles, Rapides, Vernon | 80 min |
| May 8, 1:27 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Vernon | 63 min |
| May 8, 1:36 PM CDT | Special Weather Statement | LCH | Beauregard | 69 min |
| May 8, 1:36 PM CDT | Tornado Warning | LCH | Beauregard, Vernon | 24 min |
| May 8, 1:48 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Evangeline, Rapides, Vernon | 57 min |
| May 8, 1:57 PM CDT | Small Craft Advisory | LCH | 32 hr | |
| May 8, 2:17 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu | 58 min |
| May 8, 2:18 PM CDT | Wind Advisory | LCH | Cameron, Lafayette, Saint Martin | 4 hr |
| May 8, 2:26 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Evangeline, Saint Landry | 64 min |
| May 8, 3:02 PM CDT | Special Weather Statement | LCH | Acadia, Calcasieu, Jefferson Davis | 43 min |
| May 8, 3:09 PM CDT | Tornado Warning | LCH | Calcasieu, Jefferson Davis | 36 min |
| May 8, 3:21 PM CDT | Severe Thunderstorm Warning | LCH | Saint Landry, Saint Martin | 39 min |
| May 8, 3:27 PM CDT | Tornado Warning | LCH | Calcasieu, Jefferson Davis | 19 min |
| May 8, 3:41 PM CDT | Special Weather Statement | LCH | Acadia, Jefferson Davis | 49 min |
| May 8, 3:49 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron, Jefferson Davis | 56 min |
| May 8, 3:53 PM CDT | Tornado Warning | LCH | Calcasieu, Cameron | 37 min |
| May 8, 3:55 PM CDT | Special Marine Warning | LCH | 65 min | |
| May 8, 4:05 PM CDT | Tornado Warning | LCH | Cameron | 25 min |
| May 8, 4:18 PM CDT | Special Weather Statement | LCH | Lafayette, Saint Martin | 42 min |
| May 8, 4:21 PM CDT | Tornado Warning | LCH | Cameron | 39 min |
| May 8, 4:22 PM CDT | Special Marine Warning | LCH | 53 min | |
| May 8, 4:36 PM CDT | Tornado Warning | LCH | Cameron | 24 min |
| May 8, 4:53 PM CDT | Tornado Warning | LCH | Cameron, Vermilion | 16 min |
| May 8, 5:01 PM CDT | Tornado Warning | LCH | Cameron, Vermilion | 33 min |
| May 8, 5:02 PM CDT | Special Weather Statement | LCH | Iberia, St. Mary, Vermilion | 88 min |
| May 8, 5:15 PM CDT | Special Marine Warning | LCH | 2 hr | |
| May 8, 6:20 PM CDT | Special Marine Warning | LCH | 85 min |
Nearby
Tornado Warnings in Louisiana, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.